# SDR SWAA2023052228846

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER FLOOR PANEL #241AF TOP SKIN PEELING OFF SEVERAL AREAS<[01] APPLIED REPAIR IN DAMAGED AREA AT FLOOR PANEL 241AF AS PER B737 SRM 53-00-50-2R-1; MATERIAL USED RESIN PO#1799598 AND CLOTH PO#1738579;[02] VERIFIED STEP 1.
